National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 637955

Case Details

VAERS ID: 637955 (history)  
Form: Version 1.0  
Age: 16.0  
Gender: Male  
Location: California  
Vaccinated:2013-10-02
Onset:2014-09-24
   Days after vaccination:357
Submitted: 2016-06-01
   Days after onset:616
Entered: 2016-06-03
   Days after submission:2
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
FLU3: INFLUENZA (SEASONAL) (FLUZONE) / AVENTIS PASTEUR UH898AD / 3 LA / IM
HPV4: HPV (GARDASIL) / MERCK & CO. INC. J008850 / 1 RA / IM

Administered by: Private       Purchased by: Other
Symptoms: Activities of daily living impaired, Arthralgia, Confusional state, Headache, Malaise, Muscular weakness, Myalgia, Rash, Seizure
SMQs:, Rhabdomyolysis/myopathy (broad), Anaphylactic reaction (broad), Peripheral neuropathy (broad), Neuroleptic malignant syndrome (broad), Systemic lupus erythematosus (broad), Anticholinergic syndrome (broad), Dementia (broad), Convulsions (narrow), Guillain-Barre syndrome (broad), Noninfectious encephalitis (broad), Noninfectious encephalopathy/delirium (broad), Noninfectious meningitis (broad), Eosinophilic pneumonia (broad), Generalised convulsive seizures following immunisation (narrow), Hypersensitivity (narrow), Arthritis (broad), Tendinopathies and ligament disorders (broad), Drug reaction with eosinophilia and systemic symptoms syndrome (broad), Hypoglycaemia (broad)

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? Yes
Recovered? No
Office Visit? No
ER Visit? Yes
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications:
Current Illness: None
Preexisting Conditions:
Allergies:
Diagnostic Lab Data:
CDC Split Type:

Write-up: Joint pain, aching muscles, muscle weakness, confusion, generally feeling unwell, seizure, bad headaches, some rashes. Patient after getting a series of three HPV vaccinations, the last of the HPV shots was given on 8/15/13. Patient then started having joint pain, aching muscles, muscle weakness, generally not feeling well. Patient has had some unexplained rashes. In 8/15 he started having seizures, bad headache, confusion. Patient has not been able to finish his senior year of high school. Patient has been seen by three or four different Dr.''s this last nine months. Patient is now very discouraged.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=637955


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166